Publicado

2002-07-01

Stable minimal cones in ℝ8 and ℝ9 with constant scalar curvature

Palabras clave:

Clifford hypersurfaces, minimal hypersurfaces, shape operator (es)

Descargas

Autores/as

  • Oscar Perdomo Universidad del Valle

In this paper we prove that if M ⊏ ℝn , n = 8 or n = 9, is a n  - 1 dimensional stable minimal complete cone such that its scalar curvature varies radially, then M must be either a hyperplane or a Clifford minimal cone.

By Gauss' formula, the condition on the scalar curvature is equivalent to the condition that the function K1(m)2 + ... + Kn-1 (m)2 varies radially. Here the Ki are the principal curvatures at m ∈ M. Under the same hypothesis, for M ⊏ ℝ10  we prove that if not only K1(m)2 + ... + Kn-1 (m)2   varies radially but either K1(m)3 + ... + Kn-1 (m)3 varies radially or K1(m)4 + ... + Kn-1 (m)4 varies radially, then M must be either a hyperplane or a Clifford minimal cone.

Visitas a la página del resumen del artículo

362

Descargas

Los datos de descarga aún no están disponibles.

Cómo citar

Perdomo, O. (2002). Stable minimal cones in ℝ8 and ℝ9 with constant scalar curvature. Revista Colombiana De Matemáticas, 36(2), 97-106. https://revistas.unal.edu.co/index.php/recolma/article/view/33867